MathSciNet Relay Station
MathSciNet bibliographic data
MR1021365 (91k:03126) 03E15 (03E35 03E60 46B15)
Godefroy, Gilles; Louveau, Alain Axioms of determinacy and biorthogonal systems. Israel J. Math. 67 (1989), no. 1, 109–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement